Algebraic & Geometric Topology

Equivariant $\mathit{sl}(n)$–link homology

Daniel Krasner

Full-text: Open access

Abstract

For every positive integer n we construct a bigraded homology theory for links, such that the corresponding invariant of the unknot is closely related to the U(n)–equivariant cohomology ring of n1; our construction specializes to the Khovanov–Rozansky sln–homology. We are motivated by the “universal” rank two Frobenius extension studied by M Khovanov for sl2–homology.

Article information

Source
Algebr. Geom. Topol., Volume 10, Number 1 (2010), 1-32.

Dates
Received: 19 May 2008
Accepted: 30 September 2009
First available in Project Euclid: 21 December 2017

Permanent link to this document
https://projecteuclid.org/euclid.agt/1513882306

Digital Object Identifier
doi:10.2140/agt.2010.10.1

Mathematical Reviews number (MathSciNet)
MR2580427

Zentralblatt MATH identifier
1250.57014

Subjects
Primary: 17B99: None of the above, but in this section
Secondary: 57M27: Invariants of knots and 3-manifolds

Keywords
link homology categorification quantum link invariants

Citation

Krasner, Daniel. Equivariant $\mathit{sl}(n)$–link homology. Algebr. Geom. Topol. 10 (2010), no. 1, 1--32. doi:10.2140/agt.2010.10.1. https://projecteuclid.org/euclid.agt/1513882306


Export citation

References